# SDR DALA2023100208054

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2990212) FWD CARGO COMP. R/H Z CHANNEL AT STA 500B-500L STR 25R WL 158 HAS MULTIPLE SPOTS OF CORRSION. REMOVED AND REPLACED Z CHANNEL AT STA. 500B-500L STR. 25R. WL. 158. PER. B737-900 SRM. 53-00-53-2R-5 AND DWG 143A7505 REV F.
